Previous |  Up |  Next


Title: Marczewski sets in the Hashimoto topologies for measure and category (English)
Author: Balcerzak, Marek
Author: Rzepecka, Joanna
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 39
Issue: 1
Year: 1998
Pages: 93-97
Category: math
MSC: 28A05
MSC: 54H05
idZBL: Zbl 1010.28001
idMR: MR1696537
Date available: 2012-10-06T01:17:40Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_039-1998-1_5.pdf 406.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo